# SDR FDEA201005151540

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48460
- Aircraft time: 60,426 hours, 13,690 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31081
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE - NR 1 AIR CONDITION COMPARTMENT DOOR CUT OUT AFT UPPER CORNER EXTERIOR SKIN FOUND CRACKED.  REPAIRED IAW EA1-5330-140315.
